# SDR GTIA2023092937503

- Difficulty date: September 27, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 8,352 hours, 3,444 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FUME EVENT DETECTED IN CABIN PASSING THROUGH 18000 FT DETECTED BRIEFLY IN FLIGTH DECK -PERFORMED TSM 05-50-00-810-831-A FOR CAUSE OF ODOR , APPLIED CAPTS REPORTING SHEET AND PERFORMED INSPECTIONS FOR SIGNS OF LEAKAGES ON ENGINES AND APU , NONE NOTED . ISOLATED  RIGHT PACK 2 AS CAUSE OF ODOR . SEE LOG PAGE  3352804-2 FOR RT PACK DEACTIVATION / MEL  ( MOC 68056)
JOSH PECHAR AP 3871103"
